RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 6, Pages 1299–1303 (Mi dan42663)  

This article is cited in 10 scientific papers (total in 10 papers)

MATHEMATICS

On bounds for packings in $n$-dimensional Euclidean space

V. I. Levenshtein

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow

Full text: PDF file (583 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.82
Presented: A. N. Tikhonov
Received: 22.11.1978

Citation: V. I. Levenshtein, “On bounds for packings in $n$-dimensional Euclidean space”, Dokl. Akad. Nauk SSSR, 245:6 (1979), 1299–1303

Citation in format AMSBIB
\Bibitem{Lev79}
\by V.~I.~Levenshtein
\paper On bounds for packings in $n$-dimensional Euclidean space
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 6
\pages 1299--1303
\mathnet{http://mi.mathnet.ru/dan42663}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0529659}
\zmath{https://zbmath.org/?q=an:0436.52011}


Linking options:
  • http://mi.mathnet.ru/eng/dan42663
  • http://mi.mathnet.ru/eng/dan/v245/i6/p1299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Sidorenko, “Extremal estimates of probability measures and their combinatorial nature”, Math. USSR-Izv., 20:3 (1983), 503–533  mathnet  crossref  mathscinet  zmath
    2. V. A. Yudin, “Lower bounds for spherical designs”, Izv. Math., 61:3 (1997), 673–683  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. A. Zinov'ev, T. Ericson, “New Lower Bounds for Contact Numbers in Small Dimensions”, Problems Inform. Transmission, 35:4 (1999), 287–294  mathnet  mathscinet  zmath
    4. N. N. Andreev, “A spherical code”, Russian Math. Surveys, 54:1 (1999), 251–253  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. N. N. Andreev, “A minimal design of order $11$ on the $3$-sphere”, Math. Notes, 67:4 (2000), 417–424  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. V. Arestov, A. G. Babenko, “Estimates of the maximal value of angular code distance for 24 and 25 points on the unit sphere in $\mathbb R^4$”, Math. Notes, 68:4 (2000), 419–435  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. O. R. Musin, “The problem of the twenty-five spheres”, Russian Math. Surveys, 58:4 (2003), 794–795  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. Proc. Steklov Inst. Math., 263 (2008), 134–149  mathnet  crossref  mathscinet  zmath  isi  elib
    9. N. A. Kuklin, “Vid ekstremalnoi funktsii v zadache Delsarta otsenki sverkhu kontaktnogo chisla trekhmernogo prostranstva”, Tr. IMM UrO RAN, 17, no. 3, 2011, 225–232  mathnet  elib
    10. N. A. Kuklin, “Delsarte method in the problem on kissing numbers in high-dimensional spaces”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 108–123  mathnet  crossref  isi  elib
  • Number of views:
    This page:22
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019